# SDR CA140304004

- Difficulty date: March 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Part number: GG670980051
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN ALT CAUTION MESSAGE.  AIRCRAFT DIVERTED.  CONTROLLER PREVIOUSLY DEFERRED. FOLLOWED QRH, UNABLE TO CONTROL CABIN PRESSURE. EMERGENCY DECLARED AS A PRECAUTION.
